A 24-year-old female asked:

I am ttc however since coming of yasmin (drospirenone and ethinyl estradiol) in january my skin is worse lots of spots on face back and chest. what can i do benzoyl peroxide isn't enough?

2 doctor answers4 doctors weighed in
Dr. Oscar Novick
Pediatrics 60 years experience
Acne: Consult a dermatologist .He may want to add an antibiotic to your benzoyl peroxide.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Paul L. Hester
Anti-aging and Regenerative Medicine 31 years experience
Multifactorial: If benzoyl peroxide has worked for you in the past consider advancing to benzoyl scrub along with mandelic peel and toner. A visit to an experienced skin care professional may be educational and help determine the most effective plan. Nutritional choices are also very important. Acne is often better controlled on a low glycemic and low dairy diet. Start a prenatal vitamin for micronutrients.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 28-year-old female asked:
Hi. I'm trying to conceive for pass 2years plus. i had TOPx2 done. the last one was on 2011. later i was on OCP, yasmin (drospirenone and ethinyl estradiol) for 6mths plus. I stopped m?
Dr. Mary David
Specializes in Obstetrics and Gynecology
Your question?: You don't ask a question but if you have been trying to conceive for 2 years without success, it is time to see a reproductive endocrinologist ( a fer... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 28-year-old female asked:
I've been experiencing itchiness on my face and arms when using the yasmin (drospirenone and ethinyl estradiol) pills but there is no rashes. No hives noted. Am I allergy to this pill?
Dr. Stephen Rothstein
A Verified Doctoranswered
41 years experience
Itch: Maybe the yasmin (drospirenone and ethinyl estradiol). Speak to your gyne about it
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old female asked:
When taking my active yasmin (drospirenone and ethinyl estradiol) bc pills my boobs start hurting on the 5th day. Is this normal? What is the cause? Never used to have this problem.
Dr. Marsha Davis
Internal Medicine 30 years experience
Normal: It is a response to the estrogen in your pill. Are you taking a generic and has it changed? Usually small changes in the generic formulations cause th... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
If i took yasmin (drospirenone and ethinyl estradiol) and androcure the facial laser for hair would work? And the hair in my face will disappear for good? I'm 20 years old
Dr. Jeff Livingston
Obstetrics and Gynecology 24 years experience
Laser: Laser hair removal is much more effective at permanently removing unwanted hair growth. Yasmin (drospirenone and ethinyl estradiol) will only provide ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 36-year-old female asked:
Started taking yasmin (drospirenone and ethinyl estradiol) for almost 3 mos now for my pcos and skin breakouts. I'm turning 37 and would like to know how long can I be on this pill?
Dr. Tracey Leaver-Williams
Obstetrics and Gynecology 20 years experience
No clear answer: As long as you are not a smoker, many doctors would leave you on a low dose contraceptive through menopause. This particular pill and decision is up ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.